# SDR DALA2024091909214

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0563145) CORROSION ON SIDE PLATE BTW STA 747 TO 767 IN LEFT SIDE AT AFT CARGO COMPARTMENT. SIDE PLATE BTW STA 747 TO 767 IN LEFT SIDE AT AFT CARGO COMPARTMENT WAS REPAIRED PER B737-800 SRM-53-00-53-2R REPAIR 5.
